Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 2.

Motreanu, V V (2010). Uniqueness results for a Dirichlet problem with variable exponent. Communications on Pure and Applied Analysis, 9(5):1399-1410.

Motreanu, D; Motreanu, V V; Papageorgiou, N S (2009). Multiple solutions for Dirichlet problems which are superlinear at +∞ and (sub)linear at -∞. Communications in Applied Analysis, 13(3):341-357.

This list was generated on Fri Apr 26 18:52:32 2019 CEST.